# SDR DHL2006764002

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT WILL NOT ILLUM.  DURING SBY PWR CHECK.  R&R EMERGENCY EXIT LIGHT BATTERIES 2 EACH P/N38931-002.  INSTALLED, OPS CHECK SERVICEABLE PER B-727 M/M 33-50-00.
